MAUDE Adverse Event Report: LIKO AB LIKORALL 242 S R2R, WHITE; NON-AC POWERED PATIENT LIFT

LIKO AB LIKORALL 242 S R2R, WHITE; NON-AC POWERED PATIENT LIFT
Model Number 3122012
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The likorall 242 s r2r was used with a universal slingbar 450.When the patient was about to be lifted from a chair.The lift was operated upwards and the slingbar came away.The patient remained in the chair when the lift went up.A hillrom service technician has inspected the slingbar.It was found that locking screws was missing.The locking screws has not been assembled in manufacturing.The locking screws shall prevent the bolt and the nut holding the slingbar together from unthreading.The missing locking screws resulted in that the nut was turned when maneuvering the sling bar, until the nut separated from the bolt which caused the slingbar to separate in two parts.The periodic inspection form for overhead lifts (3en191001 rev.2), states through words and pictorial description that the following should be inspected on the slingbar at least annually: check that the unit rotates freely on its bearings.Make sure the sling bar doesn¿t rotate unevenly, wobble or the spinning stops due to high friction.Make sure that both latches are mounted and fall back against the body of the sling bar.Check that the sling bar is correctly fastened.Make sure there are no deformities in the attachment points (a).Further, the instruction for use for likorall 242 (7en120115 rev.11) state: before lifting, always make sure that: the lifting accessories are not damaged; the lifting accessory is properly attached to the lift; the lifting accessory hang vertically and can move freely.The slingbar has been taken out of use and was replaced.At the request of the account all their slingbars were inspected, 18 devices, without finding any other deviating devices.Based on this information, no further action is required.
 
Event or Problem Description
Hillrom received a report from the account stating that a patient had fallen from the lift.The lift was located at the account at the time of the incident.There was no patient or user injury.This report was filed in our complaint handling system as (b)(4).

Brand Name
LIKORALL 242 S R2R, WHITE
Common Device Name
NON-AC POWERED PATIENT LIFT
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan 975 9 2
SW  975 92
Manufacturer Contact
kayla miller
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key13415037
Report Number8030916-2022-00007
Device Sequence Number4870686
Product Code FSA
UDI-Device Identifier00887761979468
UDI-Public010088776197946811211117
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122012
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown